# SDR SWAA001080

- Difficulty date: June 11, 2000
- Submitted: June 16, 2000
- Operation: Air carrier
- Aircraft: 067SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22356
- Aircraft time: 62,791 hours, 69,276 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 900835A
- Condition: Inoperative
- Location: Row 4
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND OVERHEAD EMERGENCY LIGHT INOP AT ROW 4.  REMOVED AND REPLACED BATTERY PACK PER MM.
